Alert archive / Utah / Fire Weather Watches in 2007

Fire Weather Watch 13, NWS Salt Lake City, UT

June 14, 2007

NWS Salt Lake City, UT issued this fire weather watch at Jun 14, 2007, 2:25 PM MDT. It took effect at Jun 16, 2007, 12:00 PM MDT. It was in force for .

The area

The counties it named.

The facts

Issued
Jun 14, 2007, 2:25 PM MDT (20:25 UTC)
In effect from
Jun 16, 2007, 12:00 PM MDT
Expired
Jun 15, 2007, 2:56 AM MDT
In force
Issued by
NWS Salt Lake City, UT

What forecasters said that day

The local office's own words before this fire weather watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Salt Lake City, UT wrote its last area forecast discussion before this fire weather watch went out at Jun 14, 9:40 AM MDT, 4 hours 45 minutes earlier.

Area forecast discussion, Jun 14, 9:40 AM MDT, 4 hours 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
940 AM MDT THU JUN 14 2007

.SYNOPSIS...HIGH PRESSURE ALOFT WILL REMAIN ANCHORED ACROSS THE
SOUTHERN GREAT BASIN THROUGH SATURDAY. A WEAK AND GENERALLY DRY
COLD FRONT WILL MOVE THROUGH NORTHERN UTAH ON SUNDAY.

&&

.DISCUSSION...UPPER TROUGH MOVING THROUGH NORTHERN ROCKIES TODAY.
SHALLOW COLD FRONT ASSOCIATED WITH THIS TROUGH EXTENDS FROM MT TO
SNAKE RIVER VALLEY TO NEAR ELKO. 12Z NAM SHOWS A WIND SHIFT TO NW AT
700 MB THIS AFTERNOON OVER N. UT AND KEEPS 700 MB TEMPS AROUND 11.
THIS IS SLIGHTLY COOLER THAN THE PREVIOUS RUNS OF BOTH THE GFS AND
NAM WHICH HAD 13 AND WINDS MORE WESTERLY.  OTHER HINT OF CHANGE IN
LATEST 12Z NAM IS SLIGHTLY LESS WIND IN SW UT FRIDAY WHICH WILL NEED
TO BE CONSIDERED IN DECISION ON WHETHER TO UPGRADE CURRENT FIRE WX
WATCH TO A RED FLAG WARNING...WILL NEED TO WAIT ON 12Z GFS.

STILL LOOKING WARM FRIDAY AND SATURDAY...BUT NAM WOULD INDICATE
UPPER 90S RATHER THAN TRIPLE DIGIT AT SLC ON SATURDAY. AGAIN WILL BE
LOOKING AT 12Z GFS AND ASSOCIATED MOS GUIDANCE BEFORE WORKING ON
TEMP FORECAST.

NO CHANGES TO CURRENT FORECASTS AT THIS TIME

&&

.FIRE WEATHER...A VERY WARM AND DRY AIRMASS OVER THE FIRE DISTRICT
WILL KEEP AFTERNOON RELATIVE HUMIDITIES BELOW CRITICAL LEVELS FOR
THE NEXT FEW DAYS. WINDS ARE EXPECTED TO INCREASE FRIDAY AND
SATURDAY AHEAD OF AN APPROACHING COLD FRONT AND A FIRE WEATHER WATCH
HAS BEEN ISSUED FOR THE SOUTHWEST AND SOUTH CENTRAL VALLEYS BELOW
8000 FT FOR FRIDAY AFTERNOON THROUGH SUNDAY. WINDS LOOK TO BE
MARGINAL ON FRIDAY SO WILL CONSIDER CANCELLING THE FRIDAY PORTION OF
THE WATCH. WINDS MAY BE STRONG ENOUGH SATURDAY AFTERNOON TO PRODUCE
RED FLAG CONDITIONS IN PORTIONS OF WEST CENTRAL AND NORTHWESTERN
UTAH. HOWEVER...THESE MAY NOT BE LONG ENOUGH IN DURATION TO MEET RED
FLAG CRITERIA. WILL CONSIDER ADDING THESE ZONES TO THE FIRE WEATHER
WATCH WITH THE AFTERNOON PACKAGE.

&&

.AVIATION...NO SIGNIFICANT DEVIATIONS FROM THE CURRENT KSLC TAF
EXPECTED.

&&

.SLC WATCHES/WARNINGS/ADVISORIES...
UT...FIRE WEATHER WATCH FOR FRIDAY AFTERNOON THROUGH SUNDAY
     EVENING FOR FIRE WEATHER ZONES 435-437-439-440.
WY...NONE.

&&

PUBLIC...DUNN
FIRE WX/AVIATION...TRAPHAGAN

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
Hazardous weather outlook, Jun 14, 7:00 AM MDT, 7 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
700 AM MDT THU JUN 14 2007

UTZ016-019-020-518-151300-
SOUTHWEST UTAH-UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH-
SOUTHERN MOUNTAINS-
700 AM MDT THU JUN 14 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN UTAH.

.DAY ONE...TODAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

VERY LOW HUMIDITIES...HOT TEMPERATURES AND INCREASING SOUTHWEST WIND
ON FRIDAY AND SATURDAY WILL SIGNIFICANTLY INCREASE FIRE WEATHER
DANGER. A FIRE WEATHER WATCH HAS BEEN ISSUED FOR THE SOUTHWEST UTAH
FIRE WEATHER ZONES BEGINNING FRIDAY AFTERNOON...AND CONTINUING
THROUGH SUNDAY EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

The office that day

Everything else NWS Salt Lake City, UT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 14, 3:25 AM MDTFire Weather WatchSLC11 hr
Jun 14, 2:25 PM MDTRed Flag WarningSLC3 days

Nearby

Fire Weather Watches in Utah, 2007Every fire weather watch in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.